Planned Program

Monday, Oct 5, 2020 – Making the IoT secure (Ecole Doctorale)

  • 8h00 Get together
  • 8h15 Marc-Oliver Pahl and Nicolas Montavont (IMT/ TUM), Grand Opening
  • 9h30 T.B.A. (Atos), T.B.A.
  • 10h30 Paul Emmanuel Brun (Airbus), End-to-End security for IoT constrained devices
  • 11h30 Lunch Break
  • 13h00 Emmanuel Bricard (elm.leblanc), T.B.A.
  • 14h00 Challenge Heads (diverse companies, 4min par challenge), Our Challenges for YOU!
  • 14h45 you! (diverse), Your PhD in 90 seconds
  • 16h45 Strasbourg Boat Tour (with group photo!)
  • 20h00 Dinner

Tuesday, Oct 6, 2020 – Let’s get started! (Ecole Doctorale/ iCube/ Stride)

  • 9h00 Asinetta Serban (Amazon Web Services), Culture of Innovation and working backwards process.
  • 10h00 Working on your challenge projects (2h)
  • 12h00 Lunch Break
  • 13h00 Trip from the Ecole Doctorale to the iCube lab in Illkirch
  • 14h00 Fabrice Theoleyre (CNRS), From best-effort to high-reliability for the Industrial Internet of Things
  • 15h00 Guillaume Schreiner (UniversitĂ© de Strasbourg), Presentation IoT Lab
  • 16h00 Trip from the iCube lab in Illkirch to STRIDE Strasbourg
  • 18h00 Secret (yet obvious social event) 😉

Wednesday, Oct 7, 2020 – How does Security challenge the Industry? (Ecole Doctorale)

  • 9h00 T.B.A. (Amazon Web Services), security for IoT in the cloud
  • 10h00 Working on your challenge projects (2h)
  • 12h00 Lunch Break
  • 13h30 O. Presne, F. Planchot (ArianeGroup), Challenges on the way to 4.0
  • 15h30 Working on your challenges (2h)
  • 17h30 Oliver Pfaff (Siemens), Security for IoT and OT – An Industrial Perspective
  • Evening at your own disposal for continuing on the challenges or of course enjoying the city

Thursday, Oct 8, 2020 – You Create (Stride)

  • 9h00 Stand-Up: Where are you now? Where do you want to get today?
  • 10h00 Working on your challenges (2h)
  • 12h00 Lunch Break
  • 13h00 Working on your challenges (8h)
  • Open End with Pizza and games

Friday, Oct 9, 2020 – Good work pays off! (Ecole Doctorale)

  • 9h00 Welcome to the jury: tour de table security edition
  • 9h30 Each team pitches its results in 10 minutes
    • in front of the jury and in front of your fellow contestants (that do the community vote online)
  • 11h00 Closing event
  • 12h00 And the winner is…
  • 12h15 Certificates and team photos
  • Afternoon at your disposal to visit Strasbourg, the European Parliament, …